# SDR KCSA202004081038

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N284DH
- Make and model: Boeing 767304
- Aircraft serial: 28040
- Aircraft time: 85,474 hours, 19,064 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET COWL LIP SKIN DENTED AT APPROX 5 OCLOCK POSITION
